The PSNet Collection: All Content
Search All Content
Galappatthy P, Mair A, Dhingra-Kumar N et al. Geneva, Switzerland: World Health Organization; 2023. ISBN 9789240058897.
Arnal-Velasco, D, ed. Curr Opin Anaesthesiol. 2023;36(6):649-705.
Twenter P. Becker's Clinical Leadership. October 30, 2023.
Armstrong Institute for Patient Safety and Quality, Baltimore, MD. April 17-18, 2024.
A 2-year-old girl presented to the emergency department (ED) with joint swelling and rash following an upper respiratory infection. After receiving treatment and being discharged with a diagnosis of allergic urticaria, she returned the following day with worsening symptoms. Suspecting an allergic reaction to amoxicillin, the ED team prepared to administer methylprednisolone. However, the ED intake technician erroneously switched the patient’s height and weight in the electronic health record (EHR), resulting in an excessive dose being ordered and dispensed.